# SDR REXA2018122191297

- Difficulty date: December 9, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 27,020 hours, 17,961 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Channel
- Part number: SH670323101
- Condition: Corroded
- Location: Bs 385
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV SERVICE DOOR 142BR ACCESS LOWER CHANNEL PAINT BUBBLED
REMOVED/REPLACED IMPACT ANGLE IAW CRJ 900 SRM 51-42-06. REMOVED     
CORROSION IAW CRJ 900 SRM 51-21-06. APPLIED FINISH IAW CRJ 900 SRM  
51-25-16                                                            
                 AAR SM-107
